# SDR T042004F00000

- Difficulty date: August 26, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Fan Blade
- Part number: 27D48
- Condition: Failed
- Location: Heater
- Component: Heater
- Component part number: 65D792
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE BROKE (1 OF 4 PADDLES).  VIBRATION CAUSED WIRE CONNECTOR TO FAIL.  FURTHER DAMAGE AVOIDED.
